Linear equations in primes and dynamics of nilmanifolds

Tamar Ziegler*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

1 Scopus citations

Abstract

In this paper we survey some of the ideas behind the recent developments in additive number theory, combinatorics and ergodic theory leading to the proof of Hardy-Littlewood type estimates for the number of prime solutions to systems of linear equations of finite complexity.

Original languageAmerican English
Title of host publicationInvited Lectures
EditorsSun Young Jang, Young Rock Kim, Dae-Woong Lee, Ikkwon Yie
PublisherKYUNG MOON SA Co. Ltd.
Pages569-589
Number of pages21
ISBN (Electronic)9788961058056
StatePublished - 2014
Event2014 International Congress of Mathematicans, ICM 2014 - Seoul, Korea, Republic of
Duration: 13 Aug 201421 Aug 2014

Publication series

NameProceeding of the International Congress of Mathematicans, ICM 2014
Volume2

Conference

Conference2014 International Congress of Mathematicans, ICM 2014
Country/TerritoryKorea, Republic of
CitySeoul
Period13/08/1421/08/14

Bibliographical note

Publisher Copyright:
© 2014 Proceeding of the International Congress of Mathematicans, ICM 2014. All rights reserved.

Keywords

  • Arithmetic progressions
  • Gowers norms
  • HardyLittlewood conjectures
  • Multiple recurrence
  • Szemerédi's Theorem

Fingerprint

Dive into the research topics of 'Linear equations in primes and dynamics of nilmanifolds'. Together they form a unique fingerprint.

Cite this